# SDR CALA2017111704097

- Difficulty date: November 17, 2017
- Submitted: November 17, 2017
- Operation: Air carrier
- Aircraft: N77012
- Make and model: Boeing 777224
- Aircraft serial: 29860
- Aircraft time: 91,773 hours, 9,035 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8201110000A
- Part serial: 2228
- Condition: Smoke
- Location: Galley
- Part time: 66,489 hours, 9,213 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

OVEN 110 FWD GALLEY BEGAN SMOKING.   REPLACED THE OVEN. OPS CHECKED NORMAL.  NO DEFECTS NOTED.
